Posted by Clara (220.127.116.11) on April 28, 2000 at 10:46:32:
In Reply to: Prednisone caution posted by Ken Hubner on April 28, 2000 at 07:22:38:
This is not the first time I've been on prednisone, I took it two cycles ago and swore I would never go on it again. Unfortunately my doctor would not give me anything else as he figures this to be the most effective first line of defense. I feel ill the whole time I take it and have tremendous weight gain and I feel like I have been beat up by a very strong opponent who leaves me aching without bruises!!!
I must admit though, that last night was my first sleep in two weeks that was over 4 hrs!!! I slept through the whole night! I have been getting 4 clusters each night and I must admit I feel a whole lot better this morning. I wish I could find a medication that would lessen the severity without all the side effects but for this time, prednisone is the better of the two evils!!!!!
Post a Followup